# SDR IPXA2015050588734

- Difficulty date: April 12, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RIGHT WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN STA XORS 1012 TO XORS 1051.  ACCOMPLISHED BLEND REPAIR ON RT WING REAR SPAR UPPER CAP AFT HORIZONTAL FLANGE BETWEEN STA XORS 1012 TO 1051 IAW VT-SAA, EA 011-5710-01-A5796, REV I/R AND EO MD11-5710-57360-A.
